# SDR 96FDEA00080

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1030-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1030 TO 1050 STR 20 TO 21L SKIN IS CREASED.  REMOVED DAMAGE AT BS 1030 TO 1050 STR 20 TO 21L IN SKIN.  FABRICATED AND INSTALLED REPAIR PARTS PER FEDEX SRM 53-30-3.
